# SDR ASAA2017071221349

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 11,803 hours, 3,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13898
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 27,094 hours, 8,376 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION AND RESETS UPON MASTER CAUTION RESET. ACFT GROUNDED.   REMOVED AND REPLACED TCV IAW AMM 21-51-10.
